# SDR DALA2019111306619

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 89,843 hours, 40,934 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 660, L/P 1352641) HFEC ROTO-PROBE INSPECTION OF RH WING DRAG FITTING OPEN FASTENERS REVELAED CRACK LIKEINDICATIONS IN THE #2 HOLE AT 9 O CLOCK POSITION AND IN THE 5 HOLE 11 O CLOCK POSITION FACING AFT. CORRECTIVEACTION: REPAIRED R/H WING DRAG FITTING #2 AND #9 HOLES IAW FAS ER/A 582828-14AD REV. ORIGINAL.
